Author Index

A

  • Ahmad, Sabi On geometry of warped product semi invariant submanifolds of nearly (ε, δ)-trans sasakian manifold with a certain connection [Volume 12, Issue 1, 2023, Pages 158-172]
  • A. Khubchandani, Jyoti Fuzzy α-modularity in fuzzy α-Lattices [Volume 12, Issue 1, 2023, Pages 30-50]
  • A. Khubchandani, Payal Fuzzy α-modularity in fuzzy α-Lattices [Volume 12, Issue 1, 2023, Pages 30-50]
  • A. Khubchandani, Payal Fuzzy semi-orthogonality in fuzzy lattices [Volume 12, Issue 1, 2023, Pages 78-90]
  • Alex, Liju Zagreb indices of some chemical structures using new products of graphs [Volume 12, Issue 2, 2023, Pages 257-275]

B

  • Baji, Shake SB-neutrosophic structures in BCK/BCI-algebras [Volume 12, Issue 1, 2023, Pages 51-77]
  • BEGAM, NAZEERA On regular spherical fuzzy graph [Volume 12, Issue 2, 2023, Pages 244-256]
  • B. Kumbharde, Chaitanya Bi-interior, quasi-interior and bi-quasi-interior Γ-hyperideal in Γ-semihyperring [Volume 12, Issue 1, 2023, Pages 1-17]
  • Bolat, Melis Intuitionistic fuzzy soft hyperalgebras [Volume 12, Issue 2, 2023, Pages 213-227]
  • Burc Kandemir, Mustafa Some notes on soft neighborhood [Volume 12, Issue 1, 2023, Pages 91-102]

C

  • Chaubey, V. K. Mathematical model for bingham flow properties of blood in uniform tapered tube [Volume 12, Issue 2, 2023, Pages 375-386]

D

  • Devanandam, Dola SB-neutrosophic structures in BCK/BCI-algebras [Volume 12, Issue 1, 2023, Pages 51-77]
  • Dewangan, Kiran Fixed points of multi-valued Suzuki nonexpansive mappings in hyperbolic spaces [Volume 12, Issue 1, 2023, Pages 111-133]
  • Dewangan, Omprakash Convergence analysis of proportional-derivative -type ILC for linear continuous constant time delay switched systems with observation noise and state uncertainties [Volume 12, Issue 2, 2023, Pages 351-365]
  • D. Sonone, Nikhil Semi-derivation on prime hyperrings [Volume 12, Issue 1, 2023, Pages 18-29]
  • Dursun, Gul Some notes on soft neighborhood [Volume 12, Issue 1, 2023, Pages 91-102]

E

  • Ersoy, Bayram Ali On Bipolar Complex Fuzzy Hv-subgroups [Volume 12, Issue 2, 2023, Pages 183-212]
  • Ersoy, Bayram Ali Intuitionistic fuzzy soft hyperalgebras [Volume 12, Issue 2, 2023, Pages 213-227]

F

  • Fathi Vajargah, Behrouz A new approach to solving uncertain linear systems [Volume 12, Issue 1, 2023, Pages 143-157]
  • Fathi Vajargah, Kaveh Multivariate analysis of factors associated with adverse outcomes in UDT children based on retrograde logistic regression model [Volume 12, Issue 2, 2023, Pages 366-374]
  • F. Pawar, Kishor Bi-interior, quasi-interior and bi-quasi-interior Γ-hyperideal in Γ-semihyperring [Volume 12, Issue 1, 2023, Pages 1-17]
  • F. Pawar, Kishor Semi-derivation on prime hyperrings [Volume 12, Issue 1, 2023, Pages 18-29]

G

  • Ghoreishi, Neda On right (left) θ-centralizers on Banach algebras [Volume 12, Issue 1, 2023, Pages 134-141]
  • Gopal, Indulal Zagreb indices of some chemical structures using new products of graphs [Volume 12, Issue 2, 2023, Pages 257-275]

H

  • Homayi Rad, Enayatollah Multivariate analysis of factors associated with adverse outcomes in UDT children based on retrograde logistic regression model [Volume 12, Issue 2, 2023, Pages 366-374]

J

  • J. Ansari, Safoora Bi-interior, quasi-interior and bi-quasi-interior Γ-hyperideal in Γ-semihyperring [Volume 12, Issue 1, 2023, Pages 1-17]

K

  • Kumar Mishra, Niranjan On geometry of warped product semi invariant submanifolds of nearly (ε, δ)-trans sasakian manifold with a certain connection [Volume 12, Issue 1, 2023, Pages 158-172]
  • Kumar Pandey, Arun Mathematical model for bingham flow properties of blood in uniform tapered tube [Volume 12, Issue 2, 2023, Pages 375-386]
  • Kumar Rai, Amit A note on quasi-hemi slant submanifolds of nearly trans-Sasakian manifolds [Volume 12, Issue 2, 2023, Pages 336-350]
  • Kumar Singh, Manoj On the L-duality of a Finsler space with special (α, β) metric [Volume 12, Issue 1, 2023, Pages 173-182]
  • Kumar Tripathi, Brijesh On the L-duality of a Finsler space with special (α, β) metric [Volume 12, Issue 1, 2023, Pages 173-182]

M

  • Milan Singh, Ram Study of temporal intuitionistic fuzzy metric space [Volume 12, Issue 1, 2023, Pages 103-110]
  • Mohamed Harif, B. On regular spherical fuzzy graph [Volume 12, Issue 2, 2023, Pages 244-256]
  • Moradi, Mojteba A new approach to solving uncertain linear systems [Volume 12, Issue 1, 2023, Pages 143-157]
  • Moradkhani, Ghazal On right (left) θ-centralizers on Banach algebras [Volume 12, Issue 1, 2023, Pages 134-141]

N

  • Nerkar, Lalita (σ, τ )-Derivation on ordered Γ-semihyperrings [Volume 12, Issue 2, 2023, Pages 228-243]

O

  • ONAR, SERKAN On Bipolar Complex Fuzzy Hv-subgroups [Volume 12, Issue 2, 2023, Pages 183-212]
  • ONAR, SERKAN Intuitionistic fuzzy soft hyperalgebras [Volume 12, Issue 2, 2023, Pages 213-227]

P

  • Parsian, Ali On some topological indices over rectangular grids [Volume 12, Issue 2, 2023, Pages 322-335]
  • Parsian, Hadi On some topological indices over rectangular grids [Volume 12, Issue 2, 2023, Pages 322-335]
  • Paul, Mithun Unique common fixed point results in C*-algebra valued metric spaces using (Φ-C∗)-contractions of hardy-rogers type [Volume 12, Issue 2, 2023, Pages 276-301]
  • Pawar, Kishor (σ, τ )-Derivation on ordered Γ-semihyperrings [Volume 12, Issue 2, 2023, Pages 228-243]
  • Pirooz, Amir Multivariate analysis of factors associated with adverse outcomes in UDT children based on retrograde logistic regression model [Volume 12, Issue 2, 2023, Pages 366-374]
  • P. Wasadikar, Meenakshi Fuzzy semi-orthogonality in fuzzy lattices [Volume 12, Issue 1, 2023, Pages 78-90]

R

  • Rahman, Shamsur On geometry of warped product semi invariant submanifolds of nearly (ε, δ)-trans sasakian manifold with a certain connection [Volume 12, Issue 1, 2023, Pages 158-172]
  • Rahman, Shamsur A note on quasi-hemi slant submanifolds of nearly trans-Sasakian manifolds [Volume 12, Issue 2, 2023, Pages 336-350]

S

  • Satyanarayana, Bavanari SB-neutrosophic structures in BCK/BCI-algebras [Volume 12, Issue 1, 2023, Pages 51-77]
  • Shaghelani Loor, Mohadese A new approach to solving uncertain linear systems [Volume 12, Issue 1, 2023, Pages 143-157]
  • Sharma, Dileep Quasi-Partial Branciari b-Metric Spaces and fixed point results with an application [Volume 12, Issue 2, 2023, Pages 302-321]

T

  • Tiwari, Jayesh Quasi-Partial Branciari b-Metric Spaces and fixed point results with an application [Volume 12, Issue 2, 2023, Pages 302-321]
  • Tiwary, Kalishankar Unique common fixed point results in C*-algebra valued metric spaces using (Φ-C∗)-contractions of hardy-rogers type [Volume 12, Issue 2, 2023, Pages 276-301]

Y

  • Yavuz, Sanem On Bipolar Complex Fuzzy Hv-subgroups [Volume 12, Issue 2, 2023, Pages 183-212]